# SDR AUS20010804

- Difficulty date: July 26, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Control Unit
- Part number: 40885
- Condition: Leaking
- Location: Fuel Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4R REFUEL VALVE CONTROL UNIT HOUSING LEAKING.
